# SDR 2006UALA02259

- Difficulty date: November 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 48,107 hours, 33,849 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT AFT FRAME CRACKED JUST ABOVE LWR DOOR STOP FITTING.  MAJOR REPAIR ACCOMPLISHED: TRIMMED OUT DAMAGE. FABRICATED & INSTALLED 2 EA EXTERNAL NESTED ANGLE REPAIR DOUBLERS & STRUCTURAL FILLER.
